The invariants of a genus one curve. Fisher, T. Proc. Lond. Math. Soc. (3), 97(3):753–782, 2008.
The invariants of a genus one curve [link]Paper  doi  bibtex   
@Article{	  fis:08,
  author	= {Fisher, Tom},
  title		= {The invariants of a genus one curve},
  journal	= {Proc. Lond. Math. Soc. (3)},
  fjournal	= {Proceedings of the London Mathematical Society. Third
		  Series},
  volume	= {97},
  year		= {2008},
  number	= {3},
  pages		= {753--782},
  issn		= {0024-6115},
  doi		= {10.1112/plms/pdn021},
  url		= {http://dx.doi.org/10.1112/plms/pdn021}
}
Downloads: 0